# SDR CALA0100304

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 18,602 hours, 9,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DENTED AT AFT CARGO DOOR JAMB LT SIDE OPENING 13 INCHES UP FROM BOTTOM EDGE, STA 847.  A DOUBLER AND TRIPLER WAS INSTALLED IAW ECRA 5330-03051.
